Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 75, NWS Topeka, KS

May 21, 2011Lyon County, Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 21, 2011, 8:20 PM CDT for Lyon County, Morris County, Kansas. It was in force for 55 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 8:20 PM CDT (01:20 UTC)
Expired
May 21, 2011, 9:15 PM CDT
In force
55 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Lyon County, KS, Morris County, KS

The radar

The Topeka radar (KTWX), 57 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:25 PM CDTHAIL 0.882 Nw Americus, KS
May 21, 8:28 PM CDTHAIL 15 W Americus, KS
May 21, 8:34 PM CDTHAIL 14 Ese Dunlap, KS
May 21, 8:38 PM CDTHAIL 1.751 Nw Emporia, KS
May 21, 8:46 PM CDTHAIL 15 Sse Bushong, KS
May 21, 8:49 PM CDTFUNNEL CLOUD1 N Emporia, KS
May 21, 8:51 PM CDTTORNADO1 Ne Emporia, KS
May 21, 8:56 PM CDTTORNADO4 Ne Emporia, KS
May 21, 8:59 PM CDTTORNADO9 Ene Emporia, KS
May 21, 9:00 PM CDTHAIL 1.7510 N Emporia, KS
May 21, 9:07 PM CDTHAIL 18 Nne Emporia, KS
May 21, 9:15 PM CDTTORNADO3 W Reading, KSREPORTED BY EMERGENY MANAGEMENT
May 21, 9:15 PM CDTTORNADOReading, KSPEOPLE TRAPPED IN STORM CELLAR IN READING RELAYED BY LOCAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:41 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3256 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS53 KTOP 220120
SVRTOP
KSC111-127-220215-
/O.NEW.KTOP.SV.W.0075.110522T0120Z-110522T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
820 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LYON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 818 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING HEN EGG SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AMERICUS...OR 8
  MILES NORTHWEST OF EMPORIA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUSHONG...
  ALLEN...
  READING...
  ADMIRE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 153.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3831 9636 3852 9636 3852 9647 3853 9648
      3873 9623 3874 9595 3841 9595 3826 9634
TIME...MOT...LOC 0120Z 225DEG 33KT 3850 9625
WIND...HAIL 60MPH 2.00IN

$$

ANGLE
1 follow-up statement
546 
WWUS53 KTOP 220146
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT SAT MAY 21 2011

KSC127-220155-
/O.CAN.KTOP.SV.W.0075.000000T0000Z-110522T0215Z/
MORRIS-
846 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS COUNTY HAS
BEEN CANCELLED...

THE STORM HAS MOVED EAST OF THE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3847 9635 3857 9635 3873 9623 3874 9595
      3842 9595 3841 9596 3836 9612
TIME...MOT...LOC 0145Z 222DEG 29KT 3846 9613

$$

KSC111-220215-
/O.CON.KTOP.SV.W.0075.000000T0000Z-110522T0215Z/
LYON-
846 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN LYON COUNTY...

AT 843 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HEN EGG SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTHEAST OF
EMPORIA...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
AMERICUS...BUSHONG...ALLEN...READING AND ADMIRE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 127 AND 154.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3847 9635 3857 9635 3873 9623 3874 9595
      3842 9595 3841 9596 3836 9612
TIME...MOT...LOC 0145Z 222DEG 29KT 3846 9613
WIND...HAIL 60MPH 2.00IN

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:10 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 21, 3:10 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
310 PM CDT SAT MAY 21 2011

.SHORT TERM (TONIGHT THROUGH SUNDAY)...

THE FOCUS OF THE SHORT TERM FORECAST IS THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. WATER
VAPOR SHOWS THE UPPER LEVEL LOW CENTERED OVER SOUTH DAKOTA THIS
AFTERNOON WITH SHORTWAVE ENERGY MOVING THROUGH CENTRAL KANSAS
NEAR THE BASE OF THE TROUGH. 19Z SURFACE ANALYSIS DEPICTS DRY
LINE WEST OF PRATT AND MEDICINE LODGE IN SOUTH CENTRAL KANSAS
WITH A WEAK COLD FRONT ACROSS CENTRAL KANSAS FROM NEAR SMITH
CENTER TO HAYS. AHEAD OF THIS FRONT...AFTERNOON HEATING ALONG
WITH SURFACE DEWPOINTS IN THE 60S HAS AIDED IN THE DEVELOPMENT OF
AN UNSTABLE AIRMASS. THE MODIFIED 12Z KTOP SOUNDING FOR THE 19Z
SURFACE OBSERVATION SUPPORTS CAPE NEAR 2200 J/KG WITH CIN NEAR -5
J/KG. A FURTHER WEAKENING OF THE CAPPING INVERSION IS EXPECTED
ACROSS NORTHEAST KANSAS WITH THE APPROACH OF THE SHORTWAVE AND
FURTHER DAYTIME HEATING. MID LEVEL LAPSE RATES OF 8-9 DEGREES
CELSIUS SUPPORT THE POTENTIAL OF THUNDERSTORMS PRODUCING LARGE
HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. 0-6KM WIND SHEAR
IS PROGGED NEAR 30-40KT WHICH WOULD PRODUCE A SECONDARY THREAT
FOR DAMAGING WINDS NEAR FORWARD PROPAGATING STORMS. TORNADO
THREAT LOOKS TO REMAIN MINIMAL WITH THE LOW LEVEL WIND PROFILE
VEERING. STORM MOTION THIS AFTERNOON IS ANTICIPATED TO BE
NORTHEAST. WITH PRECIPITABLE WATER VALUES NEAR 1 INCH...MODERATE
TO HEAVY RAIN WILL BE POSSIBLE IN THE STRONGER THUNDERSTORMS.
WILL NEED TO MONITOR THE POTENTIAL OF ADDITIONAL FLOODING IN EAST
CENTRAL KANSAS AND PORTIONS OF NORTH CENTRAL KANSAS WHERE HEAVIER
RAINFALL HAS OCCURRED EARLIER IN THE WEEK. THUNDERSTORMS WILL
GRADUALLY DECREASE IN COVERAGE AND INTENSITY LATE TONIGHT WITH
THE LOSS OF DAY TIME HEATING AND THE PASSAGE OF THE SHORTWAVE TO
THE NORTHEAST.

THE UPPER TROUGH WILL LIFT INTO THE UPPER MIDWEST ON SUNDAY.
SOUTHWEST AND WEST 850MB FLOW WILL ADVECT A WARMER AIRMASS INTO
NORTHEAST KANSAS WITH HIGHS EXPECTED TO REACH THE MID 80S. MOST
OF THE FORECAST AREA IS EXPECTED TO REMAIN DRY DURING THE DAY.
HOWEVER A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
EAST CENTRAL KANSAS NEAR AND AHEAD OF A WEAK SURFACE BOUNDARY.

ANGLE

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...

THE UPPER LEVEL LOW WILL FINALLY MOVE TO THE EAST OVER THE UPPER
MISSISSIPPI RIVER VALLEY ON MONDAY. HOWEVER...CHANCES FOR STORMS
WILL CONTINUE INTO EARLY NEXT WEEK. MUCH OF THE FORECAST OVER THE
MONDAY-TUESDAY TIME FRAMES IS HIGHLY DEPENDENT ON THE POSITION OF
THE UPPER LEVEL FEATURES...THE SURFACE LOW AND WARM FRONT. A
SHORTWAVE WILL QUICKLY MOVE IN AND LEAD TO LEE CYCLOGENESIS ON
MONDAY. MODELS ARE SLIGHTLY DIFFERENT WITH THE LOW POSITION WITH THE NAM
AND EC FAVORING A FURTHER NORTH POSITION OF THE WARM FRONT THAN THE
GFS. HAVE SIDED WITH THE NAM AND EC DUE THE NORTHERLY LOW TRACT
BEING MORE CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR. ELEVATED
THUNDERSTORMS WILL BE POSSIBLE ON MONDAY BEFORE THE WARM FRONT LIFTS
NORTH ACROSS MUCH OF THE CWA MONDAY EVENING INTO TUESDAY
MORNING...EXCEPT FOR POSSIBLY THE NORTHERN COUNTIES. THE SHORTWAVE
TROUGH TAKES ON A MORE NEGATIVE TILT ON TUESDAY WITH THE LOW
DEEPENING AND MOVING TO THE NORTHEAST. MOST OF THE CWA SHOULD BE IN
THE WARM SECTOR ON TUESDAY WITH SURFACE BASED THUNDERSTORMS POSSIBLE
BY TUESDAY AFTERNOON.

MODELS INDICATE THAT THE SURFACE LOW AND COLD FRONT WILL PASS
SOMETIME EARLY ON WEDNESDAY. WRAP AROUND SHOWERS WILL BE POSSIBLE ON
WEDNESDAY WITH ISENTROPIC LIFT AS THE LOW MOVES TO THE EAST. THE
UPPER LEVEL TROUGH WILL EXIT THE REGION WITH UPPER LEVEL RIDGING
MOVING INTO THE REGION. THEREFORE...HAVE LEFT THE FORECAST FOR LATE
NEXT WEEK DRY.

ANDERSON

&&

.AVIATION...

MVFR CEILINGS HAVE RAISED TO VFR AT MHK/TOP/FOE. THUNDERSTORMS
WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH
A SHORTWAVE TRACKING THROUGH NORTHEAST KANSAS. VISIBILITIES NEAR
2-3SM ALONG WITH MVFR CEILINGS WILL BE POSSIBLE NEAR THE
THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO BE GENERALLY NORTH
AND EAST OF THE TERMINALS AFTER 02Z.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 21, 3:11 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
311 PM CDT SAT MAY 21 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-222015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
311 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AFTER 5 PM.
SOME OF THE STORMS COULD BE SEVERE...WITH HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH. LOCALLY HEAVY RAIN
WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING IN PORTIONS
OF NORTH CENTRAL AND EAST CENTRAL KANSAS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL LOCATIONS. SEE THE
LATEST FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE IN NORTHEAST AND EAST CENTRAL KANSAS
SUNDAY AFTERNOON...AND FOR ALL BUT PORTIONS OF NORTH CENTRAL
KANSAS SUNDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AREA WIDE MONDAY
THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING COULD OCCUR
DURING MUCH OF THESE PERIODS...ESPECIALLY IN EAST CENTRAL KANSAS.

SEVERAL RIVERS AND CREEKS WILL REMAIN IN FLOOD STAGE THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

In the hours before

Local storm report, May 21, 8:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TORNADO          5 NNE PERRY             39.14N 95.36W
05/21/2011                   JEFFERSON          KS   NWS EMPLOYEE

            TORNADO REPORTED NEAR LAKE PERRY. LASTED FOR ABOUT 3
            MINUTES.

&&

WOLTERS
Local storm report, May 21, 8:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
806 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  E2.00 INCH       JEFFERSON          KS   CO-OP OBSERVER

0804 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  E2.50 INCH       JEFFERSON          KS   CO-OP OBSERVER

&&

MRC
Local storm report, May 21, 8:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             E MAYETTA               39.34N 95.72W
05/21/2011  E1.25 INCH       JACKSON            KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, May 21, 8:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  M2.75 INCH       JEFFERSON          KS   CO-OP OBSERVER

&&

MRC
Local storm report, May 21, 8:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
812 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 ESE OSKALOOSA         39.20N 95.28W
05/21/2011  E2.00 INCH       JEFFERSON          KS   STORM CHASER

&&

MRC
Local storm report, May 21, 8:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 N MCLOUTH             39.27N 95.21W
05/21/2011  E1.25 INCH       JEFFERSON          KS   LAW ENFORCEMENT

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:01 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee14 min
May 21, 7:26 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson34 min
May 21, 7:28 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson32 min
May 21, 7:35 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee25 min
May 21, 7:41 PM CDTTornado WarningTOPJefferson49 min
May 21, 7:56 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson49 min
May 21, 8:03 PM CDTSpecial Weather StatementTOPLyon42 min
May 21, 8:22 PM CDTRiver Flood WarningTOPOttawa, Saline30 hr
May 21, 8:30 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson45 min
May 21, 8:34 PM CDTSpecial Weather StatementTOPShawnee56 min
May 21, 8:41 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee33 min
May 21, 8:52 PM CDTTornado WarningTOPLyon39 min
May 21, 9:08 PM CDTTornado WarningTOPOsage52 min
May 21, 9:13 PM CDTSevere Thunderstorm WarningTOPJefferson47 min
May 21, 9:23 PM CDTTornado WarningTOPOsage52 min
May 21, 9:34 PM CDTTornado WarningTOPJefferson56 min
May 21, 9:43 PM CDTSevere Thunderstorm WarningTOPLyon32 min
May 21, 9:55 PM CDTTornado WarningTOPDouglas, Franklin65 min
May 21, 10:12 PM CDTTornado WarningTOPOsage48 min
May 21, 10:55 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage35 min
May 21, 10:57 PM CDTTornado WarningTOPDouglas, Franklin63 min
May 21, 11:13 PM CDTTornado WarningTOPCoffey, Franklin, Osage47 min
May 21, 11:58 PM CDTSevere Thunderstorm WarningTOPFranklin33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.